# SDR A6WA201040797

- Difficulty date: October 22, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLOORBEAM CLIP ON LBL 9 AT FS 280 IS CRACKED. R & R PN 601R31113-57 AT OTBD LBL FS 280 IAW SRM 51-42-21.
